RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 4(430), Pages 191–192 (Mi umn9700)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A problem involving integers all of whose prime divisors belong to given arithmetic progressions

M. E. Changa

Moscow State University of Geodesy and Cartography

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work is supported by the Russian Science Foundation under grant 14-11-00433.


DOI: https://doi.org/10.4213/rm9700

Full text: PDF file (315 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:4, 790–792

Bibliographic databases:

Document Type: Article
MSC: 11N25, 11N37
Presented: V. M. Buchstaber
Accepted: 21.12.2015

Citation: M. E. Changa, “A problem involving integers all of whose prime divisors belong to given arithmetic progressions”, Uspekhi Mat. Nauk, 71:4(430) (2016), 191–192; Russian Math. Surveys, 71:4 (2016), 790–792

Citation in format AMSBIB
\Bibitem{Cha16}
\by M.~E.~Changa
\paper A problem involving integers all of whose prime divisors belong to given arithmetic progressions
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 4(430)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9700}
\crossref{https://doi.org/10.4213/rm9700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588927}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..790C}
\elib{http://elibrary.ru/item.asp?id=26604187}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 4
\pages 790--792
\crossref{https://doi.org/10.1070/RM9700}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391301300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997192002}


Linking options:
  • http://mi.mathnet.ru/eng/umn9700
  • https://doi.org/10.4213/rm9700
  • http://mi.mathnet.ru/eng/umn/v71/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    2. M. E. Changa, “On a sum of Legendre symbols”, Russian Math. Surveys, 73:5 (2018), 919–921  mathnet  crossref  crossref  adsnasa  isi  elib
    3. M. E. Changa, “On integers whose number of prime divisors belongs to a given residue class”, Izv. Math., 83:1 (2019), 173–183  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:313
    References:28
    First page:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019